MAUDE Adverse Event Report: NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR

NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD DRIVE; ROLLATOR
Model Number 10289BL
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by an end user's wife, who stated that "her husband was walking in the house and had a serious fall." there was no information provided regarding any defect, and the end user's wife stated that she was "unsure of what caused the fall." the end user cut his arm and injured his shoulder.Paramedics responded and transported the end user to the hospital, where he was admitted.Drive requested the unit be returned for investigation and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
NINGBO SHENYU MEDICAL EQUIPMENT CO., LTD
west of tanjialing road
yuyao, zhejiang 31540 8
CH  315408
MDR Report Key17321459
Report Number2438477-2023-00092
Device Sequence Number6903530
Product Code ITJ
UDI-Device Identifier00822383259338
UDI-Public822383259338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2023
Report Date (Section F) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10289BL
Device Catalogue Number10289BL
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/13/2023
Device Age8 MO
Event Location Home
Date Report to Manufacturer07/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale
Date Report Sent to FDA07/13/2023